Terbinafine-Induced Hepatitis B Reactivation in a Patient With Chronic Hepatitis B.
Аннотация
Reactivation of chronic inactive hepatitis B infection can be spontaneous or triggered by chemotherapy or immunosuppression. Although the pathophysiology behind this remains unclear, several mechanisms have been proposed in the literature. Data describing hepatitis B flares caused by other classes of medications are sparse. We describe a case of reactivation of chronic hepatitis B in a 48-year-old man, who presented with generalized weakness after initiating terbinafine for a fungal toenail infection. He was found to have deranged liver function tests and elevated hepatitis B viral load. Both resolved after discontinuation of terbinafine and starting tenofovir.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.